MAUDE Adverse Event Report: BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-L2-11-100U
Medical Device Problem Code Device Stenosis (4066)
Health Effect - Clinical Codes Stenosis (2263); Thrombosis/Thrombus (4440)
Date of Event 08/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint was involved with three devices.Device 1 is being reported under mdr-2247858-2024-00314, and device 3 is being reported under mdr-2247858-2024-00316.Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"subject (b)(6) had their 3-year follow-up on (b)(6) 2024 and recently developed increasing claudication symptoms on the right leg that were debilitating and diagnosed as progressive external iliac occlusive disease.The ct dated (b)(6) 2024 reflected no endoleaks, however per the pi, the ct "indicated the endograft in good position with successful exclusion of aneurysm but there was a high-grade stenosis of the outflow right external iliac artery in its proximal segment.This was felt to be severe and could compromise function in the graft".Additionally, the stenosis "exceeded 80% if not 90%" posing a risk of occlusion with probable thrombosis of the right limb of the graft and severe ischemia.On (b)(6) 2024, the subject underwent outpatient surgery involving an angioplasty with a 7mm balloon and stenting of right external iliac artery using a 12x4 smart stent.There were no complications and the completion angio reflected the right external iliac artery as widely patent with no residual narrowing." patient outcome: "the subject was seen on (b)(6) 2024 and had a us ankle/brachial conducted same-day reflecting an improved abi on the right side and no further significant problems were noted by the subject with her right leg.Subject planned to return in approximately eight months for her next follow-up.".
 
Event or Problem Description
"(b)(6) had their 3-year follow-up on (b)(6)2024 and recently developed increasing claudication symptoms on the right leg that were debilitating and diagnosed as progressive external iliac occlusive disease.The ct dated (b)(6)2024 reflected no endoleaks, however per the pi, the ct "indicated the endograft in good position with successful exclusion of aneurysm but there was a high-grade stenosis of the outflow right external iliac artery in its proximal segment.This was felt to be severe and could compromise function in the graft".Additionally, the stenosis "exceeded 80% if not 90%" posing a risk of occlusion with probable thrombosis of the right limb of the graft and severe ischemia.On (b)(6)2024, the subject underwent outpatient surgery involving an angioplasty with a 7mm balloon and stenting of right external iliac artery using a 12x4 smart stent.There were no complications and the completion angio reflected the right external iliac artery as widely patent with no residual narrowing." patient outcome: "the subject was seen on (b)(6)2024 and had an ultrasound (us) ankle/brachial conducted same day reflecting an improved ankle brachial index (abi) on the right side and no further significant problems were noted by the subject with her right leg.Subject planned to return in approximately eight months for her next follow-up.".
 
Additional Manufacturer Narrative
This complaint was involved with three devices.Device 1 is being reported under mdr 2247858-2024-00314, device 2 is being reported under mdr 2247858-2024-00315, and device 3 is being reported under mdr 2247858-2024-00316.Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
TREO ABDOMINAL STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
matthew cleary
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key20858394
Report Number2247858-2024-00315
Device Sequence Number3864910
Product Code MIH
UDI-Device Identifier08435761052050
UDI-Public08435761052050
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P190015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date12/16/2023
Device Catalogue Number28-L2-11-100U
Device Lot Number2012080149
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Supplement Date Received by Manufacturer11/08/2024
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age76 YR
Patient SexFemale